ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Ritalin
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Ritalin (methylphenidate)

Reply
 
Thread Tools Display Modes
  #1  
Old 06-25-07, 10:52 AM
kikins kikins is offline
Member
 

Join Date: Dec 2006
Location: Maine
Posts: 60
Thanks: 0
Thanked 0 Times in 0 Posts
kikins is on a distinguished road
Post Depression or med change??

Hi everyone!
It's been a while since I have posted but thought I would pop in with a question. Lately I feel that my brain is quite stimulated but my body isn't....I don't seem to be sleeping well. Sometimes I take tylenol pm and 4 hours later when it wears off I am wide awake with my brain on overdrive (not thinking about anything in paticular) and I have to take another dose to finish up the night. But during the day I have all of these things I want to do but feel SOOOO unmotivated...Do you all think that maybe I am just tired, needing a med change (I take Ritalin 3 TID) or maybe I am depressed? Ideas thoughts??
Lori
Reply With Quote
  #2  
Old 06-25-07, 03:24 PM
alert alert is offline
Jr Member
 

Join Date: Aug 2006
Location: USA
Posts: 19
Thanks: 0
Thanked 0 Times in 0 Posts
alert has disabled reputation
No one here can't say, you havn't given enought info on your situation.

See your Doc.
Reply With Quote
  #3  
Old 06-28-07, 11:02 PM
ErichMH ErichMH is offline
Newbie
 

Join Date: Jun 2007
Location: US
Posts: 7
Thanks: 0
Thanked 0 Times in 0 Posts
ErichMH is on a distinguished road
I was going to come to the ritalin forum to ask if ritalin is better about making you depressed than dex. I am on 10 mg 2x/day and after 5 weeks I started to have really bad depression that from what I can figure out and guess at is related to having depleted serotonin levels. I am not saying we have the same thing going on but what helped me beyond measure was taking some 5-HTP, which is a serotonin precurser that you can buy anywhere including Walgreens or Walmart. I don't know if I want to keep taking it but within an hour the depression that I never had that showed up in the 5 weeks after starting dex disappeared. But be careful! If you take too much serotonin you can get sick, and this is made worse by taking a drug like ritalin that effects the serotonin levels in your brain. If you do decide to try this make sure to take it after your ritalin dose has worn off. but I am not a doctor and i do not give medical advice just sayin what worked for me!!
Reply With Quote
Sponsored Links
  #4  
Old 06-29-07, 10:22 PM
replystreet replystreet is offline
Member
 

Join Date: Jun 2007
Location: TX
Posts: 69
Thanks: 0
Thanked 0 Times in 0 Posts
replystreet is on a distinguished road
It's hard to say. Coffee might be a good option
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
HRT and ADD meds shamanatrix Women with ADD/ADHD 15 10-02-06 02:42 AM
When you DON'T want a med. change sillynilly General ADD Talk 6 02-02-06 01:19 AM
National Depression Screening Day Mike/NY Depression 1 10-05-05 12:13 AM
What next? Med change? amberz11 Children's Diagnosis & Treatment 5 04-30-05 01:08 AM
Treating Depression Helps Slow Physical Decline in Older Adults, Study Shows Andi Depression 0 04-02-05 02:33 PM


All times are GMT -4. The time now is 08:07 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums